A third patient has been found to have died after a medical mix-up in which more than 150 people were wrongly given a diabetes drug to treat stomach problems. The announcement last night came as health authorities were still struggling to track down more than 20 of the patients who were given the drug at a private doctor's clinic in Wong Tai Sin. The latest victim, a 69-year-old woman, received the diabetes drug gliclazide from practitioner Ronald Li Sai-lai on January 31. She died in Our Lady of Maryknoll Hospital on March 13. She should have received simethicone, used to treat stomach problems. Like other patients wrongly given the drug, she had low blood sugar, or hypoglycemia. Her case brought to 152 the number of people known to have been affected by the mix-up. The Department of Health said her death was reported to the coroner by police. Health officials have reached 130 patients and have delivered letters to the addresses of 20 who could not be contacted by home visits. Two patients could not be tracked down because of outdated addresses. Police from the Kowloon East Regional Crime Unit again visited Dr Li's clinic in the Chuk Yuen shopping centre yesterday. Officers said no criminal element had been found. They are collecting medical background and consulting specialists. The clinic remained closed. Sources said that doctors were first alerted when two patients whose medication had been prescribed by the same doctor were admitted to Queen Elizabeth Hospital with low blood sugar. The doctor was informed but a few days later a third patient was admitted to Queen Elizabeth. It was at this point that the Hospital Authority informed the Department of Health. A public health alert was sent out the same day and a special hotline, 2575 1221, has received 153 calls since Friday. Four medical associations held an emergency meeting last night. They issued a joint statement afterwards expressing 'grave concern' and reminding doctors about good practices to avoid mistakes.